MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEM GDEFR B/T/B *EA; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US RIGIDFIX FEM GDEFR B/T/B *EA; BONENAIL GUIDEWIRE
Catalog Number 213702
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation statement the product is not being returned, it has been discarded by the customer.We attribute the product's condition to fair wear & tear due to age and use as it is over 4 years old.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4) - incomplete.Depuy mitek has been informed that the lot number is not available.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an acl repair that the pin on the customer's rigidfix guide frame broke as the surgeon was malleting the frame up.The sales rep reported that this caused the femoral rod 10mm to become stuck inside the guide frame.The surgeon completed the procedure with another like device with no patient consequences or delay.The sales rep could not provide the lot numbers but stated the devices were over 4 years old.The devices were discarded.

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7690083
Report Number1221934-2018-51053
Device Sequence Number1120511
Product Code LXH
UDI-Device Identifier10886705002962
UDI-Public10886705002962
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213702
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2013
Initial Report FDA Received Date07/16/2018
Patient Sequence Number1